Header

UZH-Logo

Maintenance Infos

Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems


Chipot, M; Lovat, B (2001). Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems. Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, 8(1):35-51.

Abstract

We study some class of nonlocal problems. In the parabolic homogeneous case we show in particular the possibility of quenching of the solution.

Abstract

We study some class of nonlocal problems. In the parabolic homogeneous case we show in particular the possibility of quenching of the solution.

Statistics

Additional indexing

Other titles:Advances in quenching
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonlocal problem; elliptic boundary value problem; quenching
Language:English
Date:2001
Deposited On:28 Jun 2010 14:01
Last Modified:05 Apr 2016 13:25
Publisher:Watam
ISSN:1201-3390
Official URL:http://www.watam.org/A/index.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1820664
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0984.35066

Download

Full text not available from this repository.